I am on day 12 of Tramadol detox. I quit cold turkey from 3 years of use. When I quit I was down to 4 to 6 50mg tablets a day. I wanted to know if anyone had any experience in when/ how long the detox side effects would last. I am waking up feeling ok, but by 1pm I am so tired but so anxious. I just dont know how much longer I can take feeling like I have the flu. My mind is awake and aware, but cant seem to get my body to respond. To get up and do anything. My stomach also will not keep anything in it, which adds to me feeling so lethargic. I would appreciate anybodys tips or wisdom. Thanks. Im trying!
good for you!!! 12 days is awesome. i have no experience with the trams but avisg does, i will see if she is around and can answer you questions. keep on going, one day at time..it does get better, i promise.
Have u read the thomas recipe in the health pages? 5htp would help with the depression and tyrosine helps the energy thing...phenergan is a good drug for the tummy and not habit forming..also helps anxiety and sleep..exercise helps most here..get up and just gor for it/easier said than done but it does work..congrats on 12 days clean..time heals all
Thanks for the tips. I am also wondering as I have been reading everyones posts, should I see a doctor and be prescribed anything? Not tramadol of course. But, antidepressants? Or will the feelings go away? I was fine before I started taking trams, energetic and happy. The trams just made me feel even better and like I could do anything all day then just fall into bed and sleep. I want to feel that way naturally again. Im so tired and have the personality of wall paper. My fiance is getting a bit frustrated too. As he has no idea about taking drugs. He has to be very sick to even take an aspirin. Im just having a hard struggle every day after lunch time and until about 8pm. I have not ever taken anti anxiety meds either. Im just so frustrated. Well inside, my outside is not really feeling much of anything.
wow!! I m really impressed ct from tram did u taper down to 4-6 and then just quite??? Tell me how it went I am in the same boat tapering currently at 8 and so far ok just the wanting more just cuz. I am anxious to get off these but the w/d scare me to death!! I'm so happy to know someone else got off them sometimes I feel so hopeless:) pm me
I stopped from 6-8 Tramadol a day. Did not know it was addicting and the Doc did'nt either. Went thru coldturkey without knowing what was going on. It lasted for about 4 weeks for me. After that i started to slowly work again. I took a lot of baths at night since i could not stay warm or sleep it seemed to help a little. You can do this. The funny thing is i went in to my Doc and told him, might be to attached to the Vicodin you give me. I only used 4 5/500 a day. I ran out one day and was a little restless for 2 days. So asked the Doc something else out there not addicting and he gave me Tramadol. It did not work as good as the Vicodin either but i was pretty much off the Vicodin and then i got caught up with Tramadol. Very evil drug. The depression i think is the worst. Thanks, f1swede
depression can be a big issue with tram wd...it has a narcotic and AD quality...it enhances seratonin release...5htp also does this...an SSRI like lexapro does as well..talk to ur doctor..i used an AD and started a month before i quit and stopped it a few months later just to help with the detox process
I think it would help if you read the post i just posted to carter2005lambe, i would post u personally but it is 1:00a.m. here and i am too tired to post that again. Just don't give up the fight if you read my post to carter2005lambe u will see what i have been thru. If you would like send me a note, message or post and i will get back to u in the am. Good night and good luck.
Hi there, I am also addicted to trams. Stopped c/t and feeling like ****. If you read more posts you will see that there are more people here like us, which is great. I didn't think that there was anyone else out there with this problem. Would like to hear more on how you are doing so feel free to write me a note or message me.
hi, people come here with tramadol addiction, right, don't feel alone with it cause you're not, oh, no..
. whats more, i would advice you to read some old threads about the matter because from what i have read with trams you'd better taper carefully ( could be risking seizures )and in any case, here we say that knowledge is power and so it is.
have a look also at the health pages ( on your right ) and read the amino acids and thomas recipe or abut paws....
Thanks again for everyones encouragement. Today is day 13. I have officially made it the longest I have gone without taking tramadol in 3 years. Again I had to do it cold turkey as I can not have the pills in the house and NOT take more than I am supposed to tapering off or not. It is sooooo hard though. The thought pops in my head everyday after lunch time that if I just had one pill I could feel sooo much better at least today. It just seems like everything is effecting me in a bad way. Coffee...soda.....any sinus medicine. It all makes me feel like my heart is going to come out of my chest, but I still cant seem to get up and do anything. I know I can do it. I want to have the first holidays in years where I am not worried about traveling and not having any pills. What a relief it will be.
what kind of AD did u use? was is at the end of your taper? I am going to try wellbutrin at the end of the month and see how it goes. by then I should be at the low end of the taper around3 a day or so. I am especially worroed about wanting more when I visit my sister in two weeks. I go in the plane and it seems I always use more when I am doing something fun....my sister doesn't know but maybe I have it in my mind it will be MORE fun if I have a few more..which is silly cuz as long as I've been using Ihave yet to feel AS euphoric as I did that first time. I feel like I have a devil and an angel on my shoulders one encouraging me to stay on the taper another saying a few more won't hurt and then u can just adjust the rest of the taper....I jhave a logical dside that knows this just defeats the purpose of the taper and another addicted side that tries to bargain. I am at 8 a day and can handle it w/o w/d I've even managed to split up mu dosages into two pills each instead of 4 at once. It's funny when tapering and quiting seems so doable when u have pills in your systems or you know it won't be today. I suppose that is why they say the definition of addiction is: When u can quite any substance as long as it's next Tuesday:)
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.